# SDR ASAA2013062695344

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 9,881 hours, 2,940 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON TAXI OUT.  ACFT GROUNDED.  PERFORMED RESET PROCEDURE IAW QRH, CLEARED DISAGREE, REBUILT FMC.
